# SDR EIAA970019

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 699
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, IN MAIN CARGO COMPARTMENT LEFT FRAME, FS 699 CRACKED ON AFT SIDE IN FRAME RADIUS, AROUND LOWER POCKET, APPROXIMATELY .66 - .75 OF CIRCUMFERENCE.  REMOVED AND REPLACED LEFT FS 699 FRAME IAW SRM 53-131, 51-30-2 AND 51-10-3.  REMOVED AND REINSTALLED FLOORBOARDS FROM STATION 579 TO 832 LEFT SIDE, PER SRM 51-30-2, TO GAIN ACCESS FOR REPAIR.  (M)
